# SDR CALA2017090103013

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 13,708 hours, 4,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR, EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS L1 DOOR EXTERIOR EMERGENCY LIGHT BULB. FUNCTIONAL CHECKS GOOD.
